# SDR AALA990838

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING IN FIRST CLASS  INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT FLAT CONNECTOR FORWARD AND AFT IN FIRST CLASS SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
